Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 741 to 760 of 1835

741
Generalizing a theorem of Richard Brauer

Im, Bo-Haeresearcher; Larsen, Michael, JOURNAL OF NUMBER THEORY, v.128, no.12, pp.3031 - 3036, 2008-12

742
GENERALIZING THE OPTIMIZED GRADIENT METHOD FOR SMOOTH CONVEX MINIMIZATION

Kim, Donghwanresearcher; Fessler, Jeffrey A., SIAM JOURNAL ON OPTIMIZATION, v.28, no.2, pp.1920 - 1950, 2018

743
GENERATING NEW FRAMES IN L2(R) BY CONVOLUTIONS

권길헌researcher; 이대관; 윤강준, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.15, no.4, pp.319 - 328, 2011-12

744
Generation of class fields by the modular function j(1,12)

Hong, KJ; Koo, JaKyungresearcher, ACTA ARITHMETICA, v.93, no.3, pp.257 - 291, 2000

745
Generation of class fields by using the Weber function

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF NUMBER THEORY, v.167, pp.74 - 87, 2016-10

746
Generation of Hauptmoduln of Gamma(1)(N) by Weierstrass units and application to class fields

Kim, Chang Heon; Koo, JaKyungresearcher, CENTRAL EUROPEAN JOURNAL OF MATHEMATICS, v.9, no.6, pp.1389 - 1402, 2011-12

747
Generation of ray class fields by elliptic units

Jung, HY; Koo, JaKyungresearcher; Shin, DH, BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v.41, pp.935 - 942, 2009-10

748
Generation of ray class fields modulo 2, 3, 4 or 6 by using the Weber function

Jung, Ho Yun; Koo, Ja Kyungresearcher; Shin, Dong Hwa, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.2, pp.343 - 372, 2018-05

749
Generation of ring class fields by eta-quotients

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.55, no.1, pp.131 - 146, 2018-01

750
GENERATORS OF FUNCTION FIELDS OF THE MODULAR CURVES X-1(5) AND X-1(6)

Kim, Chang Heon; Koo, JaKyungresearcher, MATHEMATICS OF COMPUTATION, v.79, no.270, pp.1047 - 1066, 2010-04

751
Generators of Siegel modular function fields of higher genus and level

Koo, Ja-Kyungresearcher; Shin, Dong Hwa; Yoon, Dong Sung, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.472, no.1, pp.447 - 465, 2019-04

752
Generators of the ring of weakly holomorphic modular functions for Gamma(1)(N)

Koo, Ja-Kyungresearcher; Yoon, Dong-Sung, RAMANUJAN JOURNAL, v.42, no.3, pp.583 - 599, 2017-04

753
Generic initial ideals of singular curves in graded lexicographic order

Ahn, Jeaman; Kwak, Sijongresearcher; Song, YeongSeok, JOURNAL OF ALGEBRA, v.372, pp.584 - 594, 2012-12

754
Generic projections, the equations defining projective varieties and Castelnuovo regularity

Kwak, Sijongresearcher, MATHEMATISCHE ZEITSCHRIFT, v.234, no.3, pp.413 - 434, 2000-07

755
Generic Torus Orbit Closures in Flag Bott Manifolds

Lee, Eunjeong; Suh, Dong Youpresearcher, PROCEEDINGS OF THE STEKLOV INSTITUTE OF MATHEMATICS, v.305, no.1, pp.149 - 160, 2019-05

756
Genomic GPS: using genetic distance from individuals to public data for genomic analysis without disclosing personal genomes

Kim, Kunhee; Baik, Hyungryulresearcher; Jang, Chloe Soohyun; Roh, Jin Kyung; Eskin, Eleazer; Han, Buhm, GENOME BIOLOGY, v.20, no.1, 2019-08

757
Genus One Cobordisms Between Torus Knots

Feller, Peter; Park, JungHwanresearcher, International Mathematics Research Notices, v.2021, no.1, pp.521 - 548, 2021-01

758
Genus theory for function fields

Bae, Sung-Hanresearcher; Koo, JaKyungresearcher, JOURNAL OF THE AUSTRALIAN MATHEMATICAL SOCIETY SERIES A-PURE MATHEMATICS AND STATISTICS, v.60, pp.310 - 3, 1996-06

759
Geometric attraction-driven flow for image segmentation and boundary detection

Hahn, Jooyoung; Lee, Chang-Ockresearcher, JOURNAL OF VISUAL COMMUNICATION AND IMAGE REPRESENTATION, v.21, no.1, pp.56 - 66, 2010-01

760
Geometric compactification of moduli of surfaces of general type

Lee, Yongnamresearcher, Trends in Mathematics, v.1, no.1, pp.11 - 18, 1998-12

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0